Search the Community
Showing results for tags 'stabilizer'.
Hi, I'm new here and hoping one of you can help me out. I've taken Lamictal, 400 mg (max dose) for about 8 years. We added on Neurontin just 4 months ago ( 200 mg). 3 weeks ago I started itching. All over- even between my fingers. No rash but heat makes it worse. I've eliminated all obvious causes - lotions, shampoos, detergent, dryer sheets..so on. I've never been allergic to anything in my life (47). My Dr wants to titrate me off the meds, starting with the Neurontin. Last resort. Has anyone here had a reaction after being on a med for a long time ?
Hello everyone, I'm on Risperidone for my anti-depressant induced BP-II (had serotonin syndrome). I really would like to just keep it with anti-psychotics if possible. So my question is, what AP have you found stabilizes you without the need for other meds? I've been on 0.5mg up to 1mg daily (currently trying 1mg at night). I tried spreading it out during the day but got unacceptable side effects such as sedation and nervousness. I'm so far not feeling a great stabilizing effect, I've been getting swings every few days still. So I'm not convinced this is the best choice. A year ago I did find Seroquel worked wonders for stabilizing mood, but at the time had something of a fragile dopaminergic system so it ended up causing panic attacks after 3 months of working up the dose to 250mg. However after that I was able to ride it out without medication (before I upset my balance again with lithium orotate) so I'm wondering if I should try Seroquel again. An alternative would be Abilify, unsure whether the partial dopamine agonist (so called 'dopamine stabilizer') would be good or bad considering my propensity for anxiety, and sensitive dopaminergic system, or whether its just a matter of finding the right dose. Has anyone had a pdoc willing to mix 2 different APs successfully? Such as Risperidone and Abilify for example, or maybe risperidone and Seroquel (quetiapine)? I know the standard wisdom is it increases the chances of EPS but I doubt that would be a problem with Abilify in a small dose, or even Seroquel (since its a loose binding dopamine antagonist). Would be pleased to hear your thoughts Thanks